# SDR RU3A1022

- Difficulty date: December 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 12,415 hours, 6,567 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL 190, RIGHT BLEED AIR FAIL LIGHT AND MASTER WARNING ANNUNCIATOR ILLUMINATED.  CREW ACCOMPLISHED EMERGENCY CHECKLIST AND PNF ALERTED ATC.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED AND AIRCRAFT TURNED OVER TO MAINTENANCE.  REMOVED AND REPLACED DUCT ON RT HEAT EXCHANGER AND INSTALLED NEW BLEED AIR TUBING.
